Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Left leg has severe pain after stretching, right leg feels popped, bruise on left leg. Causes ?

My left leg had a severe pain after stretching an hurt for several days But has since went away. 2 days ago I was getting out of bed and my Right leg (right behind knee again) felt like it popped but stung really bad. But, I didn t have any more pain. I never got a bruise on left leg but my right Leg has a black and purple bruise. I did not run into anything or bump anything. What could be causing this bruising?
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The appearance of a spontaneous bruise needs to be examined and investigated for any bleeding disorder or an injury to the internal structures of the knee. Do consult your orthopedician for a proper guidance.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor